Skip to Main content Skip to Navigation
New interface
Journal articles

Lagrangian stochastic models with specular boundary condition

Mireille Bossy 1 Jean-Francois Jabir 2 
1 TOSCA - TO Simulate and CAlibrate stochastic models
CRISAM - Inria Sophia Antipolis - Méditerranée , IECL - Institut Élie Cartan de Lorraine : UMR7502
Abstract : In this paper, we prove the well-posedness of a conditional McKean Lagrangian stochastic model endowing the specular boundary condition and the mean no--permeability condition in smooth bounded confinement domain D. This result extend our previous work, where we dealt with the case where the confinement domain is the upper--half plane and where the specular boundary condition is introduced in generic Langevin process owing to some well known results on the law of the passage times at zero of the Brownian primitive. The extension to more general confinement domain exhibit more difficulties that can be handled by combining stochastic calculus and the analysis of kinetic equations. As a prerequisite for the nonlinear case, we construct a Langevin process confined in D and satisfying the specular boundary condition. We then use PDE techniques to construct the time-marginal densities of the nonlinear process from which we are able to exhibit the conditional McKean Lagrangian stochastic model.
Document type :
Journal articles
Complete list of metadata
Contributor : Mireille Bossy Connect in order to contact the contributor
Submitted on : Sunday, October 20, 2013 - 10:34:32 PM
Last modification on : Friday, January 21, 2022 - 3:20:58 AM

Links full text



Mireille Bossy, Jean-Francois Jabir. Lagrangian stochastic models with specular boundary condition. Journal of Functional Analysis, 2015, 268 (6), pp.1309-1381. ⟨10.1016/j.jfa.2014.11.016⟩. ⟨hal-00875040⟩



Record views